Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
157 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What could cause hallucinations and strange visions

Premium Questions

Dr. Klarida Papaqako MD

Strange symptoms and not sure if I should see doctor. In the last few weeks I have started to hear ... I will hear such a noise ( auditory hallucination , I guess you would call it). I am in good health ... View answer

Answered by : Dr. Klarida Papaqako ( General & Family Physician)
Dr. Lekshmi Rita Venugopal MD

studied the CIWA scale very well and fully understood it however what confuses me is that since we know that CIWA scale below 7 is normal, 7-15 mild, and above 15 severe . what if the patient scores high ... View answer

Answered by : Dr. Lekshmi Rita Venugopal ( General & Family Physician)
Dr.    Muhammad Hanif MD

when he brought it up to shake my hand, caused by what is I am describing to you. What kind of doctor ... the doc that I was smelling different he said he didn t smell anything and I could get... View answer

Answered by : Dr. Muhammad Hanif ( General & Family Physician)
Dr. Shubham Mehta MD

and amlodipine addition was the same time these night visions started. Could those two addition cause ...I am experiencing night hallucinations of someone hovering over me....usually it lasts a... View answer

Answered by : Dr. Shubham Mehta ( Psychiatrist)
Dr. Harish Naik MD

I began taking Risperidone in the past week and have had two episodes of visual hallucinations ... for a long time. I am only taking a small dose of Risperidone (.5). What would you recommend I do ... View answer

Answered by : Dr. Harish Naik ( General & Family Physician)

Public Forum Discussions

Dr.  Shailja Puri MD

cameras and night vision googles to try and catch whoever is doing this. I am just now reading about this and would like to know how I could approach him to see a doctor about this situation. He lives alone... View answer

Answered by : Dr. Shailja Puri ( Pathologist and Microbiologist)
Dr.   Srikanth Reddy MD

hi, i need to know whats wrong with me. i see some people and as i look at them, their head enlargers alot, i see some people with bubble heads, i try and clear my eyes thinking their playing up on me ... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)
Dr.  Sourav Ganguly MD

I AM WORKING AS A MANAGER IN A MNC. ONE YEAR BACK DUE TO SOME DOMESTIC CAUSES THERE ARE REGULAR ... . PLEASE WHAT SHALL I DO AND WHAT IS THE TREATMENTS . WITH REGARDS, SAURABH DAS , 34 years , Male... View answer

Answered by : Dr. Sourav Ganguly ( General & Family Physician)
Dr. Bajrang Lal Dhaka MD

For the past two nights I ve been having a strange sensation -- sort of an hallucination. One night ... a glass. The vision disappeared quickly. Last night I woke to see two large insects on my upper... View answer

Answered by : Dr. Bajrang Lal Dhaka ( Psychiatrist)
Dr.   Albana Sejdini MD

, one sound was at least 3 times louder than the others.Almost unreal. What could it be? ...I have had strange hearing sensations. Driving my car with the rear window open I heard loud ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)

Mobile Questions and Answers

Dr.    Dariush Saghafi MD

There are other causes but most commonly, yes the psychiatric condition of schizophrenia is associated with auditory hallucinations. If you would like more information I am happy to have a 1-1 consultation...

Dr. Abaz Quka MD

Hello! I recommend you to do a brain MRI. This may be a tumor or multiple sclerosis. Greetings

Dr. Diptanshu Das MD

The brown vomitus could be altered blood from a gastric ulcer which needs to be treated. Try to get over your addiction as that is the trigger and unless the trigger is removed things are not likely to improve